# SDR ASAA2017052320857

- Difficulty date: May 23, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 39,345 hours, 12,005 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Anti-Ice System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 COWL ANTI-ICE VALVE CIRCUIT BREAKER TRIPPED.  ACFT GROUNDED.  INSPECTED THE CIRCUIT BREAKER ON P18-3 PANEL WITH NO DEFECTS NOTED.  RESET THE CIRCUIT BREAKER AS ALLOWED BY AMM 20-60-01.  RAN THE NR 2 ENGINE AND OPERATED COWL ANTI-ICE VALVE SEVERAL TIMES, CIRCUIT BREAKER DID NOT TRIP.
